Skip to Main content Skip to Navigation
Journal articles

A Skew stochastic heat equation

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00988216
Contributor : Serena Benassù <>
Submitted on : Wednesday, May 7, 2014 - 3:59:00 PM
Last modification on : Saturday, March 28, 2020 - 2:16:01 AM

Identifiers

  • HAL Id : hal-00988216, version 1

Citation

S.K. Bounebache, L. Zambotti. A Skew stochastic heat equation. Journal of Theoretical Probability, Springer, 2014, 27 (1), pp.168-201. ⟨hal-00988216⟩

Share

Metrics

Record views

185